# SDR DXTA200702388

- Difficulty date: August 7, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 5,748 hours, 3,525 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WITH POWER REDUCED TO APPROX 75-80 PERCENT N1 A PUFF OF SMOKE COME FROM BOTH OF THE COCKPIT WEMACS BELOW THE GLARESHIELD FOLLOWED BY VERY STRONG SULFUR ODOR.   TROUBLESHOT DISCREPANCY TO A FAILED COCKPIT ACM. REMOVED AND REPLACED ACM IAW 750 MM CHAPTER 21-50-01 OPS CHECK GOOD.
